A member asked:

What to do if i'm 19, i have been taking vyvanse (lisdexamfetamine) for 3 years. 75mg . i took one about 2 hours ago. is there any side effects while drinking alcohol?

A doctor has provided 1 answer
Dr. Pamela Pappas answered

Specializes in Psychiatry

Please do not drink alcohol if on any psychotropic medication such as vyvanse (lisdexamfetamine). The results are unpredictable, and i'm assuming you're on vyvanse (lisdexamfetamine) to improve your focus and concentration. Alcohol will dull all that.

Answered Apr 10, 2017

4.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...